Alert archive / California / Wind Advisories in 2007

Wind Advisory 85, NWS Los Angeles, CA

March 2, 2007

NWS Los Angeles, CA issued this wind advisory at Mar 2, 2007, 2:05 AM PST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2007, 2:05 AM PST (10:05 UTC)
Expired
Mar 2, 2007, 12:00 PM PST
In force
10 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 021005
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
205 AM PST FRI MAR 2 2007

...WIND ADVISORIES HAVE BEEN ISSUED FOR PORTIONS OF SOUTHWESTERN
CALIFORNIA...

.STRONG NORTHERLY GRADIENTS HAVE CAUSED GUSTY NORTH WINDS TO BECOME
INCREASINGLY WIDESPREAD EARLY THIS MORNING ACROSS THE MOUNTAINS OF
SANTA BARBARA COUNTY AND THE ADJACENT SOUTH COAST BELOW PASSES
AND CANYONS...ACROSS THE VENTURA COUNTY MOUNTAINS...AND THE LOS
ANGELES COUNTY MOUNTAINS INCLUDING THE SANTA MONICA RANGE. AREAS
OF NORTH WINDS OF 25 TO 40 MPH WITH LOCAL GUSTS OVER 60 MPH
WILL AFFECT THESE AREAS...WITH THE STRONGEST WINDS THROUGH AND
BELOW PASSES AND CANYONS WITH A NORTH TO SOUTH ORIENTATION.
WINDS WILL SLOWLY DIMINISH BY NOON IN MOST AREAS. HOWEVER...
STRONG WINDS ARE EXPECTED TO DEVELOP AGAIN IN MANY AREAS
TONIGHT AND SATURDAY MORNING.

CAZ039-052-021700-
/O.NEW.KLOX.WI.Y.0085.070302T1005Z-070302T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
205 AM PST FRI MAR 2 2007

...WIND ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

AREAS OF NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH LOCAL GUSTS
TO 60 MPH WILL AFFECT THE MOUNTAINS OF SOUTHERN SANTA BARBARA
COUNTY...AND THE ADJACENT FOOTHILLS ON THE SOUTH COAST. THE
STRONGEST WINDS WILL OCCUR THROUGH AND BELOW PASSES AND CANYONS
WITH A NORTH TO SOUTH ORIENTATION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ046-053-054-021700-
/O.NEW.KLOX.WI.Y.0085.070302T1005Z-070302T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
205 AM PST FRI MAR 2 2007

...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY. 

AREAS OF NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH LOCAL GUSTS
TO 60 MPH WILL AFFECT THE MOUNTAINS OF VENTURA AND LOS ANGELES
COUNTIES...INCLUDING THE SANTA MONICA RANGE. THE STRONGEST WINDS
WILL OCCUR NEAR THE INTERSTATE 5 CORRIDOR...AND IN THE SANTA
MONICA MOUNTAINS THROUGH AND BELOW PASSES AND CANYONS WITH A NORTH
TO SOUTH ORIENTATION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BRUNO/KAPLAN
3 follow-up statements
000 
WWUS76 KLOX 021245
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
445 AM PST FRI MAR 2 2007

...WIND ADVISORIES REMAIN IN EFFECT FOR PORTIONS OF SOUTHWESTERN
CALIFORNIA THIS MORNING...

...HIGH WIND WATCHES HAVE BEEN ISSUED FOR THE MOUNTAINS OF VENTURA
AND LOS ANGELES COUNTIES INCLUDING THE SANTA MONICA RANGE FOR LATE
TONIGHT THROUGH SATURDAY AFTERNOON...

.STRONG NORTHERLY GRADIENTS WERE CAUSING WIDESPREAD GUSTY WINDS
ACROSS THE MOUNTAINS OF SANTA BARBARA COUNTY AND THE ADJACENT
SOUTH COAST BELOW PASSES AND CANYONS...ACROSS THE VENTURA COUNTY
MOUNTAINS...AND THE LOS ANGELES COUNTY MOUNTAINS INCLUDING THE
SANTA MONICA RANGE. AREAS OF NORTH WINDS OF 25 TO 35 MPH WITH
LOCAL GUSTS OVER 55 MPH WILL AFFECT THESE AREAS THIS MORNING...
WITH THE STRONGEST WINDS THROUGH AND BELOW PASSES AND CANYONS
WITH A NORTH TO SOUTH ORIENTATION. WINDS WILL SLOWLY DIMINISH BY
NOON IN MOST AREAS.

WINDS WILL SHIFT TO A MORE NORTHEASTERLY DIRECTION TONIGHT AS A
STRONG SURFACE HIGH PRESSURE SYSTEM BUILDS INTO THE GREAT BASIN.
THE COMBINATION OF A STEEP OFFSHORE PRESSURE GRADIENT ACROSS
CALIFORNIA...AND INCREASING WINDS ALOFT...WILL CREATE THE
POTENTIAL FOR VERY STRONG TO DAMAGING WINDS ACROSS THE MOUNTAINS
OF VENTURA AND LOS ANGELES COUNTIES INCLUDING THE SANTA MONICA
RANGE LATE TONIGHT INTO SATURDAY AFTERNOON. WIND GUSTS COULD
EXCEED 65 MPH...ESPECIALLY THROUGH AND BELOW PASSES AND CANYONS
WITH A NORTH TO SOUTH OR NORTHEAST TO SOUTHWEST ORIENTATION.

STRONG AND GUSTY NORTHEAST WINDS WILL LIKELY AFFECT THE VALLEYS OF
LOS ANGELES AND VENTURA COUNTIES...THE VENTURA COUNTY COAST...AND
THE LOS ANGELES COUNTY COAST BELOW PASSES AND CANYONS FROM MALIBU
TO HOLLYWOOD VERY LATE TONIGHT AND SATURDAY. WIND ADVISORIES WILL
LIKELY BE NEEDED FOR THESE AREAS.

CAZ046-053-054-022000-
/O.NEW.KLOX.HW.A.0004.070303T0800Z-070303T2300Z/
/O.CON.KLOX.WI.Y.0085.000000T0000Z-070302T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
445 AM PST FRI MAR 2 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...
...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

AREAS OF NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH LOCAL GUSTS TO
50 MPH WILL AFFECT THE ADVISORY AREA THIS MORNING. THE STRONGEST
WINDS WILL OCCUR NEAR THE INTERSTATE 5 CORRIDOR...AND IN THE SANTA
MONICA MOUNTAINS THROUGH AND BELOW PASSES AND CANYONS WITH A NORTH
TO SOUTH ORIENTATION. WINDS WILL DIMINISH SOME THIS AFTERNOON.

NORTH TO NORTHEAST WINDS WILL INCREASE AGAIN TONIGHT...REACHING
SPEEDS OF 35 TO 45 MPH WITH GUSTS OVER 65 MPH POSSIBLE LATE
TONIGHT AND SATURDAY. WINDS WILL SLOWLY DIMINISH LATE IN THE
DAY ON SATURDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH
WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH
OR STRONGER MAY OCCUR. RESIDENTS IN THE WATCH AREA ARE ADVISED TO
TAKE PRECAUTIONS NOW BEFORE THE WINDS REACH THEIR PEAK. SECURE
ALL OUTDOOR OBJECTS SUCH AS LAWN FURNITURE. PEAK WINDS MAY UPSET
EVEN HEAVIER OBJECTS. 

$$

CAZ039-052-021700-
/O.CON.KLOX.WI.Y.0085.000000T0000Z-070302T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
445 AM PST FRI MAR 2 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

AREAS OF NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS
TO 50 MPH WILL AFFECT THE MOUNTAINS OF SOUTHERN SANTA BARBARA
COUNTY...AND THE ADJACENT FOOTHILLS ON THE SOUTH COAST. THE
STRONGEST WINDS WILL OCCUR THROUGH AND BELOW PASSES AND CANYONS
WITH A NORTH TO SOUTH ORIENTATION. WINDS ARE EXPECTED TO DIMINISH
DURING THE MID MORNING HOURS. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BRUNO/KAPLAN
000 
WWUS76 KLOX 021651
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
851 AM PST FRI MAR 2 2007

...WIND ADVISORY FOR THE SANTA BARBARA COUNTY SOUTH COAST AND
MOUNTAINS HAS BEEN ALLOWED TO EXPIRE...

...WIND ADVISORY REMAINS IN EFFECT FOR THE MOUNTAINS OF LOS
ANGELES AND VENTURA COUNTIES THROUGH MIDDAY...

...A HIGH WIND WATCH REMAINS IN EFFECT FOR THE MOUNTAINS OF
VENTURA AND LOS ANGELES COUNTIES FROM LATE TONIGHT THROUGH
SATURDAY AFTERNOON...

.STRONG OFFSHORE FLOW WILL CONTINUE OVER SOUTHERN CALIFORNIA
THROUGH SATURDAY AS A SURFACE HIGH PRESSURE STRENGTHENS OVER THE
INTERMOUNTAIN REGION. STRONG OFFSHORE WINDS WILL DIMINISH OVER
THE AREA LATER THIS MORNING INTO THIS AFTERNOON...BUT WILL
INCREASE AGAIN TONIGHT.


CAZ039-052-021800-
/O.EXP.KLOX.WI.Y.0085.000000T0000Z-070302T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
851 AM PST FRI MAR 2 2007

...WIND ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ALLOWED
A WIND ADVISORY FOR THE SANTA BARBARA COUNTY SOUTH COAST AND
MOUNTAINS TO EXPIRE.

LOCAL STRONG NORTH TO NORTHEAST WINDS MAY STILL EXIST THIS
MORNING WITH GUSTS NEAR 50 MPH ESPECIALLY NEAR THE MONTECITO AREA.
LOCAL WINDS SHOULD SUBSIDE LATE THIS MORNING.

$$

CAZ046-053-054-022000-
/O.CON.KLOX.WI.Y.0085.000000T0000Z-070302T2000Z/
/O.CON.KLOX.HW.A.0004.070303T0800Z-070303T2300Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
851 AM PST FRI MAR 2 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A
WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS UNTIL
NOON PST TODAY. 

A HIGH WIND WATCH ALSO REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY AFTERNOON.

AREAS OF NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH LOCAL GUSTS TO
50 MPH WILL AFFECT THE ADVISORY AREA THIS MORNING. THE STRONGEST
WINDS WILL OCCUR NEAR THE INTERSTATE 5 CORRIDOR...AND IN THE SANTA
MONICA MOUNTAINS THROUGH AND BELOW PASSES AND CANYONS WITH A NORTH
TO SOUTH ORIENTATION. WINDS WILL DIMINISH SOME THIS AFTERNOON.

NORTH TO NORTHEAST WINDS WILL INCREASE AGAIN TONIGHT...REACHING
SPEEDS OF 35 TO 45 MPH WITH GUSTS OVER 65 MPH POSSIBLE LATE TONIGHT
AND SATURDAY. WINDS WILL SLOWLY DIMINISH LATE IN THE DAY ON
SATURDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH
WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH
OR STRONGER MAY OCCUR. RESIDENTS IN THE WATCH AREA ARE ADVISED TO
TAKE PRECAUTIONS NOW BEFORE THE WINDS REACH THEIR PEAK. SECURE ALL
OUTDOOR OBJECTS SUCH AS LAWN FURNITURE. PEAK WINDS MAY UPSET EVEN
HEAVIER OBJECTS.

$$

HALL/BRUNO/KAPLAN
000 
WWUS76 KLOX 021950
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1150 AM PST FRI MAR 2 2007

...WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS
HAS BEEN ALLOWED TO EXPIRE...

...A HIGH WIND WARNING IN EFFECT FOR THE MOUNTAINS OF VENTURA AND
LOS ANGELES COUNTIES FROM MIDNIGHT TONIGHT THROUGH SATURDAY
AFTERNOON...

...A WIND ADVISORY IN EFFECT FOR THE VALLEYS OF VENTURA AND LOS
ANGELES COUNTIES FROM MIDNIGHT TONIGHT THROUGH SATURDAY
AFTERNOON...

.A STRONG SURFACE PRESSURE AND THERMAL GRADIENT DEVELOPING
TONIGHT OVER THE SOUTHLAND WILL BRING WINDY TO VERY WINDY
CONDITIONS TO THE VALLEYS AND MOUNTAINS OF LOS ANGELES AND
VENTURA COUNTIES. STRONG OFFSHORE FLOW PROVIDED BY SURFACE HIGH
PRESSURE OVER THE GREAT BASIN WILL REMAIN OVER THE AREA THROUGH
THE WEEKEND.

CAZ046-053-054-030200-
/O.EXP.KLOX.WI.Y.0085.000000T0000Z-070302T2000Z/
/O.UPG.KLOX.HW.A.0004.070303T0800Z-070303T2300Z/
/O.NEW.KLOX.HW.W.0005.070303T0800Z-070303T2300Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
1150 AM PST FRI MAR 2 2007

...WIND ADVISORY WILL EXPIRE AT NOON PST TODAY...
...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH
WIND WARNING FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA
COUNTIES. THIS WARNING IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
PST SATURDAY. 

THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE AT NOON PST TODAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

AREAS OF NORTH TO NORTHEAST WINDS 35 TO 45 MPH WITH GUSTS TO NEAR
70 MPH WILL DEVELOP AFTER MIDNIGHT TONIGHT THROUGH AND BELOW
PASSES AND CANYONS. THE ONSET OF THE STRONGEST WINDS MAY OCCUR
AFTER SUNRISE AND THROUGH THE MORNING HOURS ON
SATURDAY...DIMINISHING BY THE MID AFTERNOON.

DRIVERS OF HIGH-PROFILE VEHICLES ARE ENCOURAGED TO DELAY TRAVELING
ALTOGETHER AS THESE WINDS ARE POTENTIALLY DAMAGING. RESIDENTS IN
THE WARNING AREA SHOULD ACT NOW...BRINGING IN GARBAGE CANS AND
TYING DOWN LOOSE OBJECTS AS WINDS MAY CAUSE LIGHTWEIGHT ITEMS TO
BECOME PROJECTILES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ044-045-047-088-030200-
/O.NEW.KLOX.WI.Y.0086.070303T0800Z-070303T2300Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
1150 AM PST FRI MAR 2 2007

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY FOR THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES. THIS
ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PST SATURDAY.

AREAS OF NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH LOCAL GUSTS
TO NEAR 60 MPH WILL DEVELOP AFTER MIDNIGHT TONIGHT THROUGH AND
BELOW PASSES AND CANYONS. THE ONSET OF THE STRONGEST WINDS MAY
OCCUR AFTER SUNRISE AND THROUGH THE MORNING HOURS ON
SATURDAY...DIMINISHING BY THE MID AFTERNOON.

DRIVERS OF HIGH-PROFILE VEHICLES ARE URGED USE CAUTION IF
TRAVELING TONIGHT AND SATURDAY THROUGH MOUNTAINS OF LOS ANGELES
AND VENTURA COUNTIES. RESIDENTS IN THE ADVISORY AREA ARE
ENCOURAGED TO BRING IN GARBAGE CANS NOW AND TIE DOWN LOOSE
OBJECTS AS WINDS MAY CAUSE LIGHTWEIGHT ITEMS TO BECOME
PROJECTILES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

HALL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Mar 1, 10:00 PM PST, 4 hours 5 minutes earlier.

Area forecast discussion, Mar 1, 10:00 PM PST, 4 hours 5 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1000 PM PST THU MAR 1 2007

.SHORT TERM (TONIGHT-SUN)...SOME GUSTY NORTHERLY WINDS OVER PORTIONS
OF THE MOUNTAINS AND S SBA COAST THIS EVENING AS THE NORTHERLY
OFFSHORE GRADIENTS INCREASED SOME.  SOME MOISTURE IN THE NORTH FLOW
WAS MOVING INTO THE NORTH MOUNTAIN SLOPES AND PORTIONS OF THE ERN
SLO VALLEYS AND CUYAMA VALLEY. MOSTLY CLEAR SKIES WERE NOTED
ELSEWHERE. NOT MUCH CHANGE IS EXPECTED OVERNIGHT WITH MOSTLY CLEAR
SKIES OVER MOST OF THE DISTRICT.

AN UPPER RIDGE WILL BUILD OFF THE CA COAST ON FRI THEN MOVE INTO THE
STATE ON SAT BEFORE PUSHING E INTO THE SOUTHERN GREAT BASIN SUN. DRY
WEATHER WILL CONTINUE OVER THE DISTRICT THRU THE PERIOD ALONG WITH A
WARMING TREND AS HEIGHTS/THICKNESSES INCREASE OVER THE REGION. WINDS
ARE EXPECTED TO TURN OFFSHORE LATER TONIGHT AND REMAIN OFFSHORE
ESPECIALLY NIGHT AND MORNING HOURS INTO SUN. THE OFFSHORE WINDS ARE
EXPECTED TO PEAK FRI NIGHT AND SAT MORNING WITH AT LEAST ADVISORY
LEVEL WINDS LIKELY FOR THE L.A./VTU MOUNTAINS AND VALLEYS. TEMPS
OVER THE REGION WILL BE A BIT WARMER FRI CLOSER TO NORMAL THEN
SEVERAL DEGREES ABOVE NORMAL FOR SAT AND SUN.

...FROM PREVIOUS DISCUSSION...

.LONG TERM (MON-THU)...THE GFS HAS RETURNED TO A DRY SOLUTION NEXT
TUE AND WED, THOUGH THERE ARE STILL SOME DIFFERENCES BETWEEN THE GFS
AND ECMWF. HOWEVER, NEITHER SOLUTION WOULD RESULT IN ANY RAIN, AND
IN FACT THEY ARE NOW SHOWING TEMPERATURES WARMING UP TUESDAY TO
ABOVE SEASONAL NORMS, WITH MORE IMPRESSIVE WARMING FOR LATER IN THE
WEEK. NOT SEEING ANYTHING TO INDICATE ANY RAIN IS ON THE HORIZON,
BUT WELL SEE IF THE MODELS REVERT BACK TO EARLIER, WETTER RUNS FOR
THE MIDDLE OF NEXT WEEK. FOR NOW, HAVE LEFT IN LOW POPS FOR LATE TUE
AND WED JUST IN CASE THIS HAPPENS.

&&

.AVIATION...
02/0608Z

NORTHERLY GRADIENTS WERE INCREASING ACROSS THE FORECAST AREA...
RESULTING IN GUSTY WINDS ACROSS THE MOUNTAINS AND SOUTH COAST OF
SANTA BARBARA COUNTY. LOCALLY GUSTY WINDS WERE ALSO OCCURRING IN THE
SANTA MONICA MOUNTAINS. LOCAL TURBULENCE AND LOW LEVEL WIND SHEAR
WILL LIKELY BE ASSOCIATED WITH THE GUSTY WINDS. NO TAF SITES WILL
HAVE ANY DIFFICULTY WITH CEILING OR VISIBILITY EXCEPT KPRB WHERE
LOCALLY DENSE FOG IS EXPECTED OVERNIGHT. AFTER ANY LOW CLOUDS BURN
OFF AT KPRB FRI MORNING VFR CONDITIONS WILL PREVAIL THRU THE DAY IN
ALL AREAS.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
GALE WARNING (SEE LAXCWFLOX).
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...SIRARD/WOFFORD
AVIATION...SIRARD/SWEET

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 1, 9:15 PM PST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
915 PM PST THU MAR 1 2007

CAZ034>041-044>047-051>054-059-087-088-021400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
915 PM PST THU MAR 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... THROUGH TONIGHT

GALE FORCE WINDS OVER THE SOUTHERN OUTER WATERS WILL DIMINISH LATER
TONIGHT.

* GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY

STRONG NORTH TO NORTHEAST WINDS ARE FORECAST FRIDAY NIGHT AND
SATURDAY AND WILL POSE HAZARDS TO MOTORISTS IN HIGH PROFILE
VEHICLES...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SIRARD

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 4:45 AM PSTHigh Wind WatchLOX7 hr
Mar 2, 11:50 AM PSTHigh Wind WarningLOX26 hr
Mar 2, 11:50 AM PSTWind AdvisoryLOXLos Angeles33 hr

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.